# SDR 2002UALA00514

- Difficulty date: March 19, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 11,575 hours, 1,423 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 44A, B, C EEL LAMP INOP.  REPLACED EEL STRIP.
